# SDR DALA2023040302557

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 69,137 hours, 32,320 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 RT MLG HINGED FAIRING NOT CONNECTED, CONNECTING ROD BROKEN. CORRECTIVE ACTION: R/R FIXED FAIRING ASSY RT GEAR AND SECONDARY HINGE FAIRING PER A320 AMM 32-12-14 AND 32-12-13. SWUNG GEAR ALL CKS GOOD. A/C OK FOR SERVICE. (4768006)
